Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 19, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at May 9, 2009, 6:19 PM CDT for Bowie County, Red River County, Texas; Miller County, Arkansas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2009, 6:19 PM CDT (23:19 UTC)
- Expired
- May 9, 2009, 10:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Miller County, AR, Bowie County, TX, Red River County, TX
The radar
The Shreveport radar (KSHV), 141 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 8:45 PM CDT | FLASH FLOOD | 2 Sw Annona, TX | HIGHWAY 4215 SOUTHWEST OF ANNONA IS CLOSED DUE TO FLOODING. |
| May 9, 8:45 PM CDT | FLASH FLOOD | Avery, TX | FM 911 NEAR AVERY IS CLOSED DUE TO FLOODING. |
| May 9, 8:45 PM CDT | FLASH FLOOD | New Boston, TX | HIGHWAY 82 EAST FROM NEW BOSTON TO TEXARKANA IS CLOSED DUE TO FLOODING. SEVERAL OTHER ROADS ARE CLOSED THROUGHOUT BOWIE COUNTY AS WELL DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 146 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -346 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 092319
FFWSHV
ARC091-TXC037-387-100315-
/O.NEW.KSHV.FF.W.0019.090509T2319Z-090510T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
619 PM CDT SAT MAY 9 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOWIE COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...SIMMS...
NEW BOSTON...
RED RIVER COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...CLARKSVILLE...BOXELDER...
NORTHERN MILLER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF TEXARKANA...
* UNTIL 1015 PM CDT
* AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE ADDITIONAL RAINFALL MOVING OVER AREAS THAT HAVE
ALREADY REPORTED FLOODING. RED RIVER AND BOWIE COUNTIES REPORTED
SEVERAL ROADWAYS UNDER WATER DUE TO FLASH FLOODING. THE RADAR IS
ALSO ESTIMATING THAT MILLER COUNTY MAY EXPERIENCE FLASH FLOODING
WITH ANY ADDITIONAL RAINFALL.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NASH...
MANCHESTER...HOOKS...DE KALB...BOGATA...BAGWELL AND MANDEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3396 9522 3395 9514 3375 9486 3368 9465
3366 9467 3367 9456 3368 9456 3355 9438
3358 9406 3354 9398 3360 9382 3337 9369
3322 9373 3331 9416 3325 9424 3329 9448
3326 9463 3340 9488 3338 9530 3389 9531
$$
121 follow-up statement
000
WGUS74 KSHV 100227
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
927 PM CDT SAT MAY 9 2009
ARC091-TXC037-387-100315-
/O.CON.KSHV.FF.W.0019.000000T0000Z-090510T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLER AR-RED RIVER TX-BOWIE TX-
927 PM CDT SAT MAY 9 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
BOWIE...RED RIVER AND MILLER COUNTIES...
AT 921 PM CDT...DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS
CONTAINING VERY HEAVY RAINFALL CONTINUING TO SLOWLY MOVE EAST ACROSS
EASTERN RED RIVER AND MUCH OF WESTERN AND CENTRAL BOWIE COUNTIES.
HOURLY RAINFALL RATES OF ONE TO NEARLY TWO INCHES PERSISTS WITH
THESE THUNDERSTORMS...OVER AREAS THAT HAVE RECEIVED WIDESPREAD FOUR
TO SIX INCHES OF RAIN SINCE THIS AFTERNOON. LOCAL LAW ENFORCEMENT
OFFICIALS HAVE REPORTED THAT SEVERAL ROADS IN RED RIVER AND BOWIE
COUNTIES ARE CLOSED DUE TO FLOODING. HIGHWAY 82 EAST BETWEEN NEW
BOSTON AND TEXARKANA IS ALSO CLOSED DUE TO FLOODING. THESE
THUNDERSTORMS WILL SLOWLY MOVE EAST ACROSS BOWIE AND INTO MILLER
COUNTIES DURING THE NEXT HOUR...WITH THE THREAT FOR FLASH FLOODING
CONTINUING THROUGHOUT THE REMAINDER OF THE EVENING HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANCHESTER...
CLARKSVILLE AND BAGWELL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE ACROSS
MUCH OF BOWIE AND POSSIBLY WESTERN MILLER COUNTY THROUGH 1015 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.
&&
LAT...LON 3396 9522 3395 9514 3375 9486 3368 9465
3366 9467 3367 9456 3368 9456 3355 9438
3358 9406 3354 9398 3360 9382 3337 9369
3322 9373 3331 9416 3325 9424 3329 9448
3326 9463 3340 9488 3338 9530 3389 9531
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 9, 3:49 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 9, 3:49 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 PM CDT SAT MAY 9 2009
.DISCUSSION...
FRONT DRAPED ACROSS THE REGION NOW ALONG A CAMDEN AR...TO CLEBURN
TX LINE. WV SAT SHOWS CONVECTION OVER SE OK AND SW AR RIDING ON A
WEAK MID LEVEL DISTURBANCE. LINE OF SEVERE STORMS HAS SPREAD OUT
AND WEAKENED A BIT OVER THE LAST FEW SCANS...BUT SEVERE THREAT
WILL LIKELY CONTINUE INTO THE EVENING WITH THESE STORMS AS THEY
MOVE INTO MORE UNSTABLE ENVIRONMENT.
THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE THROUGH TONIGHT AND
SUNDAY...AS A SERIES OF WEAK DISTURBANCES RIDE EWD ALONG THE
FRONTAL BOUNDARY. ACCOMPANYING THE THREAT OF LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES...IS THE THREAT OF FLASH FLOODING.
SHV RADAR ESTIMATES ARE AROUND 1 TO 1.5 INCHES WHERE RAIN HAS
ALREADY FALLEN TODAY. CONSIDERING THE ALREADY SATURATED SOILS FROM
RAINFALL EARLIER IN THE MONTH AND THAT CONVECTION SHOULD CONTINUE
ALONG THE SAME AREAS THROUGH AT LEAST SUNDAY EVENING...WILL ISSUE
FLASH FLOOD WATCH EFFECTIVE IMMEDIATELY THROUGH 7 PM SUNDAY. GFS
INDICATES THAT CONVECTION WILL CONTINUE THROUGH TUESDAY MORNING
FOR THE NORTHERN COUNTIES...AS RIDGE OVER MEXICO SLIDES WWD...AND
FLOW ALOFT BECOMES NWLY. NAM IN AGREEMENT...ALTHOUGH TO A LESSER
EXTENT. THAT BEING SAID...FFA MAY NEED TO BE EXTENDED THROUGH
MONDAY IF MODELS CONTINUE THE TREND. TEMPS IN THE SHORT TERM WILL
BE TRICKY AS LONG AS THE BOUNDARY HANGS AROUND. GFS/NAM FRONTAL
PLACEMENT DIFFERS SOMEWHAT...SO WENT WITH A BLEND OF THE TWO WHEN
CONSIDERING TEMPS.
UPPER LOW TRAVERSING THE U.S./CANADA BORDER WILL FINALLY PUSH THE
BOUNDARY OUT OF THE REGION BY WEDNESDAY. RAIN CHANCES
DIMINISH...BUT NOT FOR LONG. AS THE UPPER LOW MOVES EWD...TRAILING
COLD FRONT APPROACHES THE REGION...AND RAIN CHANCES QUICKLY
RETURN.
BY FRIDAY...UPPER RIDGING TAKES HOLD...AND ANY DISTURBANCES IN THE
FLOW LOOK TO STAY N OF THE REGION. /12/
&&
.AVIATION...
SCTD TSTMS TO CONTINUE THROUGH THIS OVERNIGHT IN A WARM AND UNSTABLE
AIRMASS. EXPECT LOWERING OF CEILING TO MVFR OVERNIGHT AS IT TYPICAL
FOR OVERNIGHT. BY LATE SUNDAY MORNING...CEILINGS SHOULD LIFT AND
MIX OUT WITH TYPICAL SCTD CUMULUS TYPICAL OF LATE SPRING AND EARLY
SUMMER. /VIII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 66 80 65 76 64 / 50 40 40 40 30
MLU 66 79 64 76 59 / 50 40 40 40 30
DEQ 58 71 59 71 58 / 60 70 60 60 50
TXK 60 72 60 71 59 / 60 70 50 60 50
ELD 63 73 60 72 59 / 60 70 50 60 50
TYR 65 80 64 75 63 / 50 40 40 40 30
GGG 65 80 64 75 64 / 50 40 40 40 30
LFK 70 87 69 85 68 / 20 30 20 30 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...NONE.
OK...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
ZONES: TXZ096-097.
&&
12/08Hazardous weather outlook, May 9, 11:46 AM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CDT SAT MAY 9 2009 ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-101200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 1146 AM CDT SAT MAY 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP EARLY THIS AFTERNOON...ALONG AND NORTH OF I 20...WHERE A FRONTAL BOUNDARY LIES. THE THREAT WILL SHIFT TO JUST SOUTH OF I 20 AS THE FRONT SLOWLY DIPS SOUTHWARD THIS EVENING. STRONG INSTABILITY FROM DAYTIME HEATING WILL AID IN THUNDERSTORM INITIATION THIS AFTERNOON. EVEN WITH THE LOSS OF DAYTIME HEATING...EXPECT THUNDERSTORMS TO CONTINUE AS THE LOW LEVEL JET KICKS IN TONIGHT...WITH LOCALLY HEAVY RAINFALL AND THE POSSIBILITY FOR LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE SEVERE WEATHER AND HEAVY RAINFALL THREAT WILL CONTINUE THROUGH AT LEAST SUNDAY NIGHT. FLASH FLOODING WILL BE A POSSIBILITY... CONSIDERING THE RAINFALL EARLIER IN THE MONTH. ANOTHER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL ARRIVE LATE ON WEDNESDAY INTO THURSDAY WITH YET ANOTHER POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LAZ017>022-TXZ152-153-165>167-101200- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1146 AM CDT SAT MAY 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON...AS A SOUTHWARD MOVING COLD FRONT ENTERS A MODERATELY UNSTABLE ENVIRONMENT. THIS ACTIVITY WILL LIKELY DISSIPATE SHORTLY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN SUNDAY AND MONDAY...AS THE FRONTAL BOUNDARY CONTINUES TO SLOWLY PUSH SOUTHWARD. SOME STORMS MAY REACH SEVERE LIMITS...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. ANOTHER STORM SYSTEM AND ASSOCIATED COLD FRONT WILL ARRIVE LATE ON WEDNESDAY INTO THURSDAY WITH YET ANOTHER POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 12
In the hours before
Local storm report, May 9, 5:16 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
516 PM CDT SAT MAY 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM FLASH FLOOD 2 N AVERY 33.58N 94.78W
05/09/2009 RED RIVER TX LAW ENFORCEMENT
HIGH WATER ON FM 911
0513 PM FLASH FLOOD TEXARKANA 33.44N 94.07W
05/09/2009 BOWIE TX LAW ENFORCEMENT
MINOR STREET FLOODING
&&
12Local storm report, May 9, 5:31 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
531 PM CDT SAT MAY 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM FLASH FLOOD HOPE 33.67N 93.59W
05/09/2009 HEMPSTEAD AR LAW ENFORCEMENT
SEVERAL ROADS CLOSED ACROSS THE COUNTY DUE TO HIGH WATER
&&
12Special weather statement, May 9, 5:34 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
534 PM CDT SAT MAY 9 2009
TXZ096-097-108-109-111-112-092330-
BOWIE-CASS-FRANKLIN-MORRIS-RED RIVER-TITUS-
534 PM CDT SAT MAY 9 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 630 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
SOUTHERN RED RIVER...BOWIE...TITUS...FRANKLIN...MORRIS AND
NORTHERN CASS...
INCLUDING THE FOLLOWING LOCATIONS...
ATLANTA...BOGATA...BOXELDER...CLARKSVILLE...COOKVILLE...
DALBY SPRINGS...DE KALB...HAGANSPORT...MOUNT PLEASANT...
MOUNT VERNON...NAPLES...NEW BOSTON...OMAHA...ROCKY BRANCH...
SIMMS...UNITED STATES HIGHWAY 259 AND I 30 INTERSECTION
AND WILKERSON...
AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MAUD TO BOGATA...OR
ALONG A LINE EXTENDING FROM 11 MILES EAST OF SIMMS TO 6 MILES NORTH
OF HAGANSPORT...MOVING EAST AT 40 MPH.
HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
BUTTSSpecial weather statement, May 9, 5:34 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
534 PM CDT SAT MAY 9 2009
ARZ070>072-092330-
COLUMBIA-LAFAYETTE-MILLER-
534 PM CDT SAT MAY 9 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 630 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
COLUMBIA...LAFAYETTE AND MILLER...
INCLUDING THE FOLLOWING LOCATIONS...
BRADLEY...BUCKNER...BUSSEY...CANFIELD...DODDRIDGE...FOUKE...
GARLAND...LEWISVILLE...SMITHLAND...STAMPS...TAYLOR...WALDO AND
WELCOME...
AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
GARLAND TO FOUKE TO 7 MILES WEST OF FOUKE...MOVING EAST SOUTHEAST AT
30 MPH.
WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE
STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.
15Local storm report, May 9, 5:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CDT SAT MAY 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM FLASH FLOOD REDWATER 33.36N 94.25W
05/09/2009 BOWIE TX TRAINED SPOTTER
SIX INCHES OF WATER OVER TRI STATE RD AND RISING.
&&
12Local storm report, May 9, 5:54 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
554 PM CDT SAT MAY 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND DMG GARLAND 33.36N 93.71W
05/09/2009 MILLER AR LAW ENFORCEMENT
TREES AND POWERLINES DOWNED ALONG HWY 196 AND 134
0300 PM TSTM WND DMG KIBLAH 33.05N 93.90W
05/09/2009 MILLER AR LAW ENFORCEMENT
TREE DOWNED ON HWY 71 NEAR THE LOUISIANA/ARKANSAS STATE
LINE
&&
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 2:33 AM CDT | Severe Thunderstorm Warning | SHV | Red River | 42 min |
| May 9, 8:44 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 5 days |
| May 9, 12:51 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 24 min |
| May 9, 1:15 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 45 min |
| May 9, 1:43 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 62 min |
| May 9, 2:05 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 55 min |
| May 9, 2:09 PM CDT | Tornado Warning | SHV | Bowie | 66 min |
| May 9, 2:24 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 66 min |
| May 9, 3:24 PM CDT | Flash Flood Warning | SHV | Bowie, Red River | 3 hr |
| May 9, 4:06 PM CDT | Flash Flood Watch | SHV | Bowie, Camp, Cass, Franklin, Marion, Morris and 4 more | 3 days |
| May 9, 4:50 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 55 min |
| May 9, 1:31 PM CDT | Severe Thunderstorm Warning | SHV | Sevier | 59 min |
| May 9, 1:34 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 56 min |
| May 9, 3:03 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 42 min |
| May 9, 4:05 PM CDT | Severe Thunderstorm Warning | SHV | Union | 55 min |
| May 9, 4:07 PM CDT | Flash Flood Warning | SHV | Hempstead | 3 hr |
| May 9, 6:56 PM CDT | Flash Flood Warning | SHV | Hempstead, Nevada | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2009Flash Flood Warnings in Arkansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.